I have tourettes so i can only take the concerta on weekends because it makes my tics worse at the end of the day. Since I started taking concerta (18 mg) I have brocken out in what looks like fever blisters but then get big and bleed a lot if i scratch them. They seem to be under the skin first and then come to the service and they are a fair size.
Hello Wellness60. You're having what I believe is a seious allergic reaction to the Concerta. You might let your doctor know as soon as you can. If you can't notify your doctor, you best seek medical aid as soon as possible. I'm not a doctor but this is a serious rash/reaction that you're having. Be safe,pledge
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2012 • 2 answers
Posted 12 Aug 2012 • 4 answers
My daughter takes concerta and is now experiencing increased thirst, shaking and frequent urination?
Posted 16 Oct 2012 • 4 answers
My 18 yer old son was recently diagnosed with ADHD and started with Concerta in November. He went to
Posted 22 Jan 2013 • 2 answers
Posted 10 Jun 2013 • 4 answers